Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Sergey S. Davidov

Associate Professor | Chair of Algebra and Geometry
Education
1976-1981B.Sc.: Faculty of Mathematics and Mechanics, Yerevan State University
1985-1988 PhD: Faculty of Mathematics and Mechanics, Yerevan State University

Academic degree
Candidate of Physical and Mathematical Sciences
Candidate thesis: “Application of Algebraic Methods on Investigation of One Class Formulas of Second Order”, Institute for Informatics and Automatation Problems, 1994

Professional experience
From 2009 to date: Associate professor, Yerevan State University
1994-2009: Assistant professor, Yerevan State University
1988-1994: Lecturer, Yerevan State University

Academic courses
Discrete mathematics, Mathematical Logic, Higher Agebra and Nmber Theory, Number Theory and Number Systems, General Algebra, Fuzzy Logic and Systems, Semigroups Theory and its Applications

Scale of professional interests
Universal Algebras, Hyperidentities in Algebras, Functional Equations, Non-Classical Mathematical Logic

Participation in grant projects
Structures defined by identities and hyperidentities and their applications

Professional membership
Armenian Mathematical Union
Member of the professional council 050 in YSU

Languages
Armenian, Russian, English

davidov@ysu.am

Sergey Davidov , Davit Shahnazaryan, Senik Alvrtsyan
Invertible Binary Algebras Isotopic to a Group or an Abelian Group
2018 | Article
EMS Conference, Emil Artin International Conference. 2018, 44-45 pp.
Parastrophically uncancellable equations with division and regular operations
2018 | Thesis
EMS conference, Emil Artin International Conference. 2018, p. 43
Алгебры близкие к квазигруппам
2018 | Book
Ленанд. 2018, 408 сс.
О структуре медиальных делимых n-арных группоидов
2018 | Article
Математические заметки (MATHEMATICAL NOTES), 2018, 104:1, стр. 33-44
Functional Equations with Division and Regular Opertions
2018 | Article
Asian-European Journal of Mathematics, 2018, 11(1), 1850033 (14 p.) pp.
A characterization of binary invertible algebras isotopic to an abelian group
2017 | Thesis
Fourth Mile High Conference on Nonassociative Mathematics. 2017, p. 8
|
A characterization of invertible algebras linear over a group by second-order formulas
2017 | Article
Journal of Algebra and its Applications. 2017, 16 (11), 1750238-14 pages
On Functional Equations with Division and Regular Operations
2016 | Thesis
Annual Session 2016 of the Armenian Mathematical Union. 2016, p. 38-39
|
S. S. Davidov , J. Hatami
Groups with fuzzy operations (F-groups)
2016 | Article
Journal of Mathematics and Statistical Science, 2016, 2(3), pp. 154-165
On paramedial division groupoid
2016 | Article
Asian-European Journal of Mathematics, 2016, 9(1), 1650008(10 pages)
Linear Invertible Algebras and their Nucleus
2016 | Article
Вестник Казанского государственного энергетического университета. 2016, 4(32), стр. 29-39
A characterization of invertible algebras linear over a group by formulae of second-order language
2015 | Article
The 11-th International Tbilisi Symposium on Language, Logic and Computation, 2015-09-21, 17-20 pp.
Sergey Davidov , Jahangir Hatami
Equational Theory of Algebras with Fuzzy Operations
2015 | Article
International Conference on Computer Science and Information Technologies, 2015-09-28, 32-34 pp.
|
О триабелевых обратимых алгебрах
2015 | Article
Մաթեմատիկան բարձրագույն դպրոցում, 2015թ․, XI(2), 21-29 էջ
|
Регулярные и корегулярные подстановки обратимой алгебры
2015 | Article
Մաթեմատիկան բարձրագույն դպրոցում, 2015թ․, XI(1), 29-34 էջ
|
An embedding theorem for medial n-ary groupoids with cancellation
2015 | Article
Armenian Journal of Mathematics, Armenia, 2015, 7(2), 183-193 pp.
|
Свободные коммутативные медиальные n-группоиды
2015 | Book
Дискретная математика, Россия, 2015, 27:1, 34-44 стр.
On the solvability of the equational theory of commutative medial n-ary groupoids
2013 | Article
Discrete Mathematics and Applications, vol.23, Issue 2(2013), pp. 125-143
On Invertible T-Algebras
2013 | Article
Journal of Mathematical Sciences, Springer, volume 193, Issue 3(2013), pp. 394-400
On regular medial division algebras
2013 | Article
Quasigroups and Related Systems, 21(2013), pp.157-166
Линейные над группой обратимые алгебры и ядра
2013 | Article
Мальцевские чтения, Новосибирск, 2013, стр. 152
On Regular Medial Division n-aryGroupoids
2013 | Article
Second International Conference Mathematics in Armenia, 24-31 August 2013, Tsaghadzor, Armenia, Abstracts, pp. 112-113
Yu. M. Movsisyan , S. S. Davidov, M. G. Safaryan
On free A-bisemigroups, CSIT
2013 | Article
Proceedings of the Conference, September 23-27, Yerevan, 2013, Armenia, pp. 42-44
On the Invertible Algebras Linear over an Abelian Group
2013 | Article
Journal of Contemporary Mathematical Analysis, volume 48, Issue 4(2013), pp. 158-165
S. S. Davidov , J. Hatami
Algebras with fuzzy operation
2012 | Article
Mathematical Problems of Computer Science, N 38, 2012, pp. 49-52
A characterization of binary invertible algebras of various type of linearity
2012 | Article
Quasigroups and Related Systems, v.20, N2, 2012, pp. 169-176
С. С. Давидов , М. Г. Сафарян
Биполугруппы и мультиполугруппы
2012 | Article
Математика в Высшей Школе, т.8, N3, 2012, стр. 5-16
Nucleus of linear invertible algebras
2012 | Article
AAA-84, Dresden, Germany, 2012, p. 6
Free A-bisemigroups
2012 | Article
Mathematical Problems of Computer Science, XXXVIII, 2012, pp. 23-25
A characterization of binary invertible algebras linear over a group
2011 | Article
Quasigroups and Related Systems, vol.19, N2, 2011,pp. 207-222
On invertible T – algebras
2011 | Article
Proceedings of the International Conference «Modern Algebra and its Applications», vol.1, Georgia, 2011, pp. 40-47
Свободные медиальные коммутативные алгебры с одной операцией
2011 | Article
Мальцевские чтения, Новосибирск, 2011, стр. 76
On structure of free commutative medial n – arygroupoid
2011 | Article
Proceedings of CSIT, Yerevan, 2011, pp. 42-43
Коммутативные медиальные тернарные группоиды
2011 | Article
Известия НАН Армении. Математика, том 46, н.4, 2011, стр. 3-26
Հանրահաշվի և երկրաչափության ամբիոնի կուրսային և ավարտական աշխատանքների թեմաների ժողովածու
2009 | Book
ԵՊՀ հրատարակչություն, Երևան, 2009
О парастрофах абелевых обратимых алгебр (Աբելյան հակադարձելի հանրահաշիվների պարաստրոֆների մասին)
2008 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2008, #3, էջ 39-43 (ռուսերեն)
|
Коммутативные абелевые алгебры (Տեղափոխելի աբելյան հանրահաշիվներ)
2007 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2007, #3, էջ 44-51 (ռուսերեն)
|
Congruences of abelian algebras
2007 | Article
Proc. of the International Conference CSIT, September 24-28, 2007, Yerevan, pp.33-34.
Condition of abelity and linear representations of algebras
2006 | Article
71-st Workshop on General Algebra, February 9-12, 2006, Bedlewo, Poland (http://www.aaa71.uz.zgora.pl)
Линейные представления бинарных абелевых алгебр (Երկտեղ աբելյան հանրահաշվների գծային ներկայացումներ)
2005 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2005, #3, էջ 58-63 (ռուսերեն)
|
Линейные представления бинарных абелевых алгебр
2005 | Article
Уч. Записки ЕГУ, 2005, N3, стр.58-63.
On the linear representations of abelian algebras
2005 | Article
International Algebraic Conference, August 29-September 3, 2005, Ekaterinburg, Russia, pp.147-148.
On the linear representations of binary algebras
2005 | Article
International Conference, Universal Algebra and Lattice Theory, July4-8,2005, Szeged, Hunguary
On abelian cancellation algebras, Algebra, Geometry & their Applications
2004 | Book
Seminar Proccedings, Yerevan, vol.3-4, 2004, pp.35-39.
Бинарные термы и полутермы (Երկտեղ թերմեր և կիսաթերմեր)
2003 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2004, #1, էջ 33-42 (ռուսերեն)
|
On abelian cancellation algebras
2003 | Article
Internationl Conference Mathemtics in Armenia, 2003
On the dense subalgebras of cancellation algebras
2003 | Article
Proc. of the International Conference CSIT, September 22-26, 2003, Yerevan
On the dense subalgebras of invertible algebras
2003 | Article
International Conference Loops-2003, August, 2003, Praha
Сверхтождества Муфанг в обратимых алгебрах с котождествами (Մուֆանգի գերնույնությունները կոնույնություններով հակադրձելի հանրահաշիվներում)
1995 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1995, #2, էջ 3-12 (ռուսերեն)
|
Сверхтождества Муфанг в обратимых алгебрах с котождествами
1995 | Article
Уч. Записки ЕГУ, 1995, N2, стр.3-12.
Коммутативные дистрибутивные алгебры с делимой операцией (Բաժանելի գործողությամբտեղափոխելի բաշխման հանրահաշիվներ)
1995 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1995, #1, էջ 23-29 (ռուսերեն)
|
О базисе сверхтождеств конечных T-алгебр
1988 | Book
Межвузовский сб. научных трудов, Математика, Ереван, 1988, N6, стр.243-247.
Триабелевые обратимые алгебры с котождествами
1988 | Book
Межвузовский сб. научных трудов, Математика, Ереван, 1988, N6, стр.118-131
Об алгебрах со сверхтождествами Дистрибутивности
1985 | Article
Межвузовский сб. научных трудов, Математика, Ереван, 1985, N3,стр. 5-26.
Об алгебрах со сверхтождествами Дистрибутивности
1982 | Article
Научная конференция молодых ученых, Ереван, 1982